# SDR CA991209024

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Engine: Pwa R2800*
- Propeller: Hamstd 43E60
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 371
- Part time: 2,786 hours
- Component: Cndair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WATERBOMB SYSTEM UNLATCHING JACK, THE MOUNTING LUG HAD LOOSENED  IN SERVICE CAUSING ELONGATION OF THE MOUNTING LUG BOLT HOLES.  THE BULKHEAD THAT THE ACTUATOR IS ATTACHED WAS ALSO CRACKED BETWEEN THE HOLES.  BOTH LT AND RT HAVE SAME DEFECTS.
